Jump to content
Important Survey - Please Participate ×

Tought dealing with gabapentin.


[8c...]

Recommended Posts

[8c...]
Mostly because pretty much everything i eat has something that interferes with with the absorption, like Ascorbic acid, or Sodium bicarbonate. I wonder if it's wise to taper it no, since i just keep feeeling worse  every day. Jumped June 2015, so i'm 1+ year off benzos. Another question i have is, when  is it safe to eat problematic stuff since i took the pill?
Link to comment
Share on other sites

Mostly because pretty much everything i eat has something that interferes with with the absorption, like Ascorbic acid, or Sodium bicarbonate. I wonder if it's wise to taper it no, since i just keep feeeling worse  every day. Jumped June 2015, so i'm 1+ year off benzos. Another question i have is, when  is it safe to eat problematic stuff since i took the pill?

 

I'm just wondering if you are certain that it's the gabapentin that making you 'feel worse every day'?

Isn't another suspect protracted, (not even protracted really), withdrawal waves from your benzo?

Something to think about?

Link to comment
Share on other sites

  • 4 weeks later...
×
×
  • Create New...